MathSciNet Relay Station
MathSciNet bibliographic data
MR472727 (57 #12419) 10H05
Voronin, S. M. A theorem on the "universality'' of the Riemann zeta-function. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975), no. 3, 475–486, 703.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement